# SDR AUS20040100

- Difficulty date: February 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Condition: Leaking
- Location: Left
- Part time: 11,975 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL LEAK EVIDENT IN P2.5 CAVITY.
